# SDR DALA1167433716

- Difficulty date: November 23, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N386DA
- Make and model: Boeing 737832
- Aircraft serial: 30373
- Aircraft time: 37,895 hours, 15,587 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148A33217
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PSV14 AIRCRAFT DAMAGE RT SIDE OF FUSELAGE STA 1068 STGR 20R.  REPAIR PER ERA 498050-14 REV ORIGINAL.
